# SDR 2007UALA03338

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 49,866 hours, 9,412 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Failed
- Location: Speed Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C1 MESSAGE.  ACP FAILED GROUND TEST.   REPLACED C1 LOGIC SPEED CONTROL CARD AND OPS TEST OK IAW AMM 29-11-15.
